# SDR SIMA20150507001

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,712 hours, 23,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN MAIN DOOR IS INOPERATIVE.  R & R WITH SERVICEABLE MAIN DOOR EMER LT BULB FROM SPARE BULB KIT IAW AMM 33-50-10.  OPERATIONS CHECKED OK.
